# SDR CA060614005

- Difficulty date: June 9, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,536 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

APPROX 20 MIN INTO CRUISE FLIGHT, THE LT LOW OIL PRESSURE LIGHT CAME ON .  THE ENGINE WAS SHUT DOWN AS IT REACHED 50 PSI.  ELECTED TO RETURN TO PLACE OF DEPARTURE AND A SUCCESSFUL LANDING WAS MADE.  UPON STOPPING A LARGE QUANTITY OF OIL WAS FOUND UNDERNEATH LT ENGINE COWL.  MAINTENANCE WAS DISPATCHED AND A COMPLETE REPORT WILL FOLLOW WITH FURTHER FINDINGS.
